Aug 212014
 

York Rite of FreemasonryFriday September 12th and Saturday September 13th at Orlando York Rite Bodies (Eola Lodge)

The majority of the Fall Festival Planning Committee met this morning.  This is a synopsis of the information we received along with a few changes that we made; i.e. picture-taking, time, and certificates for the candidates along with the changes in the Orders of The Red Cross and Malta due to the decision to use the long form that was made this weekend.

Based on the latest information. Michael Rudd will prepare 45 meals for the following:  Friday night dinner at 6 PM, Saturday morning breakfast at 7 AM, Saturday lunch at approximately 11:30 AM, and Saturday evening dinner at approximately 6 PM.  He will have assistance from the Ladies of Beauceant.  However, he and all of us understand that the Ladies wil not be present in the dining room when Degree Lectures are given.  The approximate times for these lectures are 8 PM Friday, 9:30 AM Saturday, 1:15 PM Saturday and 2:30 PM Saturday afternoon.

  • Based on the schedule, we made a decision to have the pictures (one of the class and one of all participants in the Degrees with the candidates) at approximately 11:30 prior to lunch.  Ed Smallwood will deliver the pictures to Walgreens where they will be devloped and returned to be handed out at dinner.  Erik Andersen will develop the card stock on which the pictures will be mounted.
  • After dinner Friday at about 6:45 PM, the Mark Master Degree, lasting about 1 hour 15 minutes, will be conducted by Sanford.
  • At 8 PM the Past Master Degree, lasting about 45 minutes, will also be conducted by Sanford.
  • At 8:45 PM The Most Excellent Master Degree, lasting about 1 hour 15 minutes, will be headed up by Lake Sumter.
  • 10:00 PM is the scheduled adjournment time.
  • Following this, set up for the Royal Arch Degree to be held Saturday morning, will be under the direction of Jerry Favor.
  • With assistance from all District 5 York Rite Bodies, Jerry Favor will coordinate the set up and break down of all Degrees.
Schedule for Saturday:
  • 7:00 AM – Breakfast
  • 7:30 Royal Arch Degree conducted by Sanford (about 2 hrs. 15 min.)
  • 9:45 – Royal Master Degree conducted by Lake Sumter (about 45 Min.)
  • 10:30 – Select Master Degree conducted by Lake Sumter (about 45 min.)
  • 11:15 – The Chamber of Reflection will be offered with Harry Eisenberg determining who will conduct this.
  • 11:30 – pictures of candidates and participants will be taken
  • 11:30 – Lunch following the pictures
  • 12:15 PM – Order of Red Cross conducted by The Grand Line with Erik Andersen serving as the Warder.  He and Harry will need to recruit other members of Eola to fill the necessary stations. (Long form – 1 hour)
  • 1:15 – The Mediterranean Pass and The Order of Malta conducted by Grand Line Officers and the following Eola Lodge Members assisting (Long form – 1 hour 15 min.):
    • Banner 1 – Birth – Rick Gonzalez
    • Banner 2 – Life – Nelson Bonet
    • Banner 3 – Death – Michael Rudd
    • Banner 4 – Resurrection – Bill Miller
    • Banner 5 – Ascension – Ervin Janssen
    • The Banner Guard for the Banner of St.John and that of Malta will be Ed Smallwood (p. 85-86).  The Banner Guards will ask the questions presented on p. 72-73 for their particular banner and will give the explanation as outlined on p. 80-82.
  • 2:30 – Order of the Tem[ple conductedby Harry Eisenberg (about 3 hours) A State Officer will be the Senior Warden.
  • 5:30 PM – Open for comments by candidates and 3 District Deputies along with State Officers. Presentation of pictures and certificates will follow this 30-minute session.
  • 6:00 – Dinner
  • 6:45 – Adjourn and clean up.
Ed Smallwood,
Eminent Commander
Aug 122014
 

York Rite of FreemasonryCompanions and Sir Knights

In preparation for the Fall Festival coming up in September, we will be having a practice rehearsal at Eola Lodge, this Saturday the 16th of August.  We will also be organizing our set crews and their tasks.  We will begin at 8:00 AM and finish at noon.

Those of you who do not have a part and would like one are welcome.  We also need some non-acting Companions to help with the set.  Part timers are welcome.

Help us make this festival a memorable one for your Brothers.

See you there!!!!

Thank you

Companions and S.Ks. Ed Smallwood, Jerry Favor, Harry Eisenberg, and Erik Andersen.

 

Jul 272014
 

Council LogoRoya Arch MasonsDear Companions,

Do not forget the Table Chapter diner in Sanford this Tuesday evening, July 29, 2014 beginning at 6:00 PM.

We need to support Sanford’s York Rite as they support ours.

Dinner at 6PM.

Ichigo Ichie Buffet
3611 South Orlando Drive
Sanford, FL 32773

Jul 272014
 

Roya Arch MasonsThe following week (8/7/2014) there will be a school of instruction for the Chapter.

Companion Mike Hartman,  District Instructor for the 5th District, will be assisting Companion Jerry Favor instructing this class.

They will be going over the opening ritual as well as the procedures and process we will have to know to confer the Chapter Degrees in September.  Remember we are going to have a different procedure than usual for this falls Festival.  We need to get organized now to be able to perform these Degrees in an efficient manner.  We have to worry about costumes and stage set props.

We will be using the dining room and the Lodge room to eliminate down time between the Degrees.  We have not done this before so we start organizing it now.  Companion Jerry will need lots of help.

Practice will begin a 7:00 PM.   The meeting for the organization for the festival will begin a 6:00 PM.

Remember that Companion Jerry still needs helpers for a stage crew.  If you cannot take part in the Degrees maybe you can come and help with the staging.  Part time help is always welcome.

Erik Andersen, P.H.P.

 

Website Apps